Sous-groupes fonctoriels et relativisations
Mémoires de la Société Mathématique de France, no. 26 (1971) , 44 p.
@book{MSMF_1971__26__3_0,
     author = {Marty, Robert},
     title = {Sous-groupes fonctoriels et relativisations},
     series = {M\'emoires de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {26},
     year = {1971},
     doi = {10.24033/msmf.53},
     mrnumber = {45 #5230},
     zbl = {0246.20048},
     language = {fr},
     url = {http://www.numdam.org/item/MSMF_1971__26__3_0/}
}
TY  - BOOK
AU  - Marty, Robert
TI  - Sous-groupes fonctoriels et relativisations
T3  - Mémoires de la Société Mathématique de France
PY  - 1971
IS  - 26
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/MSMF_1971__26__3_0/
DO  - 10.24033/msmf.53
LA  - fr
ID  - MSMF_1971__26__3_0
ER  - 
%0 Book
%A Marty, Robert
%T Sous-groupes fonctoriels et relativisations
%S Mémoires de la Société Mathématique de France
%D 1971
%N 26
%I Société mathématique de France
%U http://www.numdam.org/item/MSMF_1971__26__3_0/
%R 10.24033/msmf.53
%G fr
%F MSMF_1971__26__3_0
Marty, Robert. Sous-groupes fonctoriels et relativisations. Mémoires de la Société Mathématique de France, no. 26 (1971), 44 p. doi : 10.24033/msmf.53. http://numdam.org/item/MSMF_1971__26__3_0/

[1] Buchsbaum D., A note on homology in categories, Ann. of Math. (2) vol. 69, (1959), p. 66-74. | Zbl | MR

[2] Butler M.C.R. Horrocks G., Classes of extensions an resolutions. Philos. Trans. Roy. Soc. London, vol. 254, (1961), p. 155-222. | Zbl | MR

[3] Charles B., Sous-groupes fonctoriels et topologies, Etudes sur les groupes abéliens, p. 75-92, Dunod, Paris (1968). | Zbl | MR

[4] Cook D., Relative homological algebra in the category of abelian groups, Thèse New-Mexico State University (1968).

[5] Eilenberg S. Moore J.C. Foundations of relative homological algebra. Memoirs of the Amer. Math. Soc. n° 55 (1965). | Zbl | MR

[6] Fuchs L., Abelian groups, Publ. House of the Hungarian Academy of Sciences, Budapest (1958). | Zbl | MR

[7] Fuchs L., Some generalizations of the exact sequences concerning Hom and Ext, Proc. of the Colloquium on Abelian groups Publ. House of the Hungarian Academy of Sciences, Budapest (1964). | Zbl

[8] Harrisson D.K. Infinite Abelian Groups and Homological Methods. Ann. of Math. vol. 69, p. 366-391, (1959). | Zbl | MR

[9] Heller A. Homological algebra in abelian categories. Ann. of Math. (2) vol. 68, p. 484-525 (1958). | Zbl | MR

[10] Hochschild G. Relative homological algebra. Trans. Amer. Math. Soc., vol. 82, p. 246-269 (1956). | Zbl | MR

[11] Kaplansky I. Infinite Abelian Groups, University of Michigan Press. Ann. Arbor (1954). | Zbl | MR

[12] Mac Lane S. Homology. Springer-Verlag Berlin (1963). | Zbl | MR

[13] Maranda J.M. Injective structures, Trans. Amer. Math. Soc. vol. 110 p. 98-135 (1964). | Zbl | MR

[14] Marty R. Radical, socle et relativisation, Etudes sur les groupes abéliens, p. 287-300 Dunod, Paris (1968). | Zbl | MR

[15] Nunke R.J. Purity and subsfunctors of the identity. Topics in abelian groups. Scott Foresman Chicago p. 121-172 (1963). | MR

[16] Stenstrom Bo. T. "Pure submodules" Arkiv för Mat., 7, 159-171 (1967). | Zbl | MR

[17] Walker C.P. Relative homological algebra and abelian groups. Ill. Journal of Math. vol. 10 n° 2, p. 186-209 (1966). | Zbl | MR

[18] Walker C.P., Walker E.A., Irwin J.M. On palpha-pure sequences of abelian groups. Topics in abelian groups, Scott Foresman Chicago p. 69-119 (1963). | MR

Cited by Sources: